Medical Advice

4 Replies Updated



Conversation Starter

Neice Says:
via mobile

I've been taking carvedilol for three weeks now. I had to be rushed to the hospital one night because my blood pressure went up to 203 over 116. Never in my life has my blood pressure been that high. They had took me off of metoprolol 25mg because I was having irregular heartbeats for about 6 months. But with this new medicine I have dizzy spells, I'm extremely weak, I have right side front pain and back pain, sometimes I have numbness on 1 side of my face also and both of my hands. When I walk my legs are off balance. I wanna stop taking this medicine, but I'm afraid I'm going to have a stroke. I just need to know are there others this is happening to?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Sick of it Says:
via mobile

Your not alone. Worst medicine ever. I've never felt so bad in my entire 43 years on this earth. Beware people. Google it and start reading.

REPLYSHAREREPORT
Was this helpful?     2     0  
2
Elgee Says:

Carvedilol is a horrendous medication. I, too, started with metoprolol and was switched to carvedilol. After three days, I couldn't walk three steps without having to sit or rest. Had unbelievable shortness of breath, chest tightness and heart palpitations. I'm now taking diltiazem with much better results. It was a direct and immediate switch with no weaning off period.

Good luck to you...hope you feel better soon.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Verwon Says:

I also had problems with Carvedilol, even though we dropped my dose as low as possible.

However, there are other medications you can try. When you speak to your doctor, ask them about options, such as Labetalol and Atacand, they are both known to not cause as many side effects as many others.

The FDA lists their typical ones as possibly including nausea, headache, increased urination, and hypotension.

The final decision, of course, is up to your doctor, but these ones worked great for me, while causing minimal side effects.

How is your blood pressure, now?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Neicy Says:
via mobile

Everyday it is elevated, I'm so tired my legs hurt. I've never felt so bad in my life, they give me this medicine for irregular heart beats. I've never had heart problems.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

free medical advice
I AM TAKING TONACT TG AT 6 PM FOR LAST 8 DAYS AND STARTED FEELING BURNING SENSATION IN LOWER PART OF STOMACH. ALONG WITH... 1 reply
Need of Medical advice treatment
Please explain sciatica to me. I am almost 50 yrs old and I have never been sick before. But since the last two months I...
taking neurobion forte without medical advice
i am 43 years old and always feeling so tired. Can i take neurobion forte without medical advice? ## My father is 58 yea... 1 reply
Medical Use Of Trypsin Bromelain Rutoside Trihydrate Tablets
What is the advantage of using the combination of trypsin, bromelain and rutoside? Also, what are its contraindications,... 9 replies
Medically addiction leads to losing custody of child
Due to medical conditions I was on pain pills for many years. It was used against me as being an addict and my kid was t... 2 replies
Medical scripts for pain.
I've been on soma for decades. Having troubles finding a dr. that will prescribe them. THESE ARE NON NARCOTIC MUSCLE... 2 replies
medical guide for prescriptions
Information on gabapentin and the side effects of it and what foods to avoid ## This drug stabbed me in the back. It too... 2 replies
Medical Marijuana
I have been searching and scouring the internet to find some information on obtaining my medical marijuana card....I hav... 2 replies
Medical doesnt cover anymore, please help
Trying to find a dr. in portland, oregon. ive had chronic pain for over 10 years and my medical wont cover anymore. The ... 1 reply
Medical aid wants to change chronic meds
Medical aid wants me to change chronic meds. I'm bipolar and are on Lamitor 300mg, Dopaquel 200mg and Venlor 225mg. ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 January 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA